A 21-year-old female asked:
i've had the nexplanon implant since feb last week of july i started having brown discharge and it hasn't stopped i've taken pregnancy test all negati?
1 doctor answer
Dr. Mary David answered
Specializes in Obstetrics and Gynecology
Side effect: Nexplanon frequently causes what is referred to as irregularly irregular bleeding.That is bleeding that is unpredictable .That is the most likely cause.Pregnancy is highly unlikely.You could have infection.You should be using condoms to decrease the risk of STDs unless you are in a long term mutually monogamous relationship.Vaginal infections usually cause a discharge but it is not brown.
Answered on Sep 5, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I didnt receive my monthly period then after one week i started filling signs of pregnancy after the end of week one i started to bleed but the blood was light and it come by drops and it brown but it happen 4days but when i take pregnancy test it negativ
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!